# SDR P5CA2010050601635

- Difficulty date: May 6, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 41,584 hours, 6,810 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 19,108 hours, 2,880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

MEMO MESSAGE "VVVVVV" DISPLAYED AT 1515Z AT FL 360, ENGINE 3 N2 VIBRATION AT 5.0.  ALL OTHER PARAMETERS WERE NORMAL AND MONITORED.  AT APPROXIMATELY 12,000 FT, NR 3 ENGINE FAILED.  QRH PROCEDURES ACCOMPLISHED.  INSPECTION OF TAILPIPE REVEALED NO METAL.  BOROSCOPE INSPECTION OF COMPRESSOR REVEALED DAMAGE TO FIRST STAGE BLADES.  ENGINE REPLACEMENT REQUIRED.
